Preprints in Honeycombs and puzzles


Honeycomb applet

Papers, and projects close to completion

Title

With

Status

Download

The honeycomb model of GL_n(C) tensor products I. Proof of the saturation conjecture

Allen Knutson

J. Amer. Math. Soc.12 (1999), 1055--1090

math.RT/9807160
Slides: dvi

The honeycomb model of GL_n(C) tensor products II. Facets of the Littlewood-Richardson cone

Allen Knutson
Chris Woodward

J. Amer. Math. Soc. 17 (2004), 19-48.

math.CO/0107011

Honeycombs and sums of Hermitian matrices

Allen Knutson

Notices Amer. Math. Soc. 48 (2001) No. 2, 175-186

math.RT/0009048

Puzzles and (equivariant) cohomology of Grassmannians

Allen Knutson

Duke Math. J. 119 (2003), 221-260

math.AT/0112150

A positive proof of the Littlewood-Richardson rule using the octahedron recurrence

Allen Knutson
Chris Woodward

Electron. J. Combin. 11 (2004), Research Paper 61, 18 pp. (electronic);

math.CO/0306274

Misc. Slides

Open questions

Back to my preprints page.